# SDR A6WA200940309

- Difficulty date: May 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 20,840 hours, 20,127 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 136507-63- LT PILOTS BULKHEAD FS 280.00, LBL 9.0 FOUND CRACKED.  LT PILOTS BULKHEAD FS 280.00, LBL 9.0 CRACKED SECTION CUT OUT AND FILLER ANGLE FABRICATED AND REPAIR PERFORMED IAW REO 601R-53-11-171, REV D.  (K)
